# SDR IPXA2020091436174

- Difficulty date: August 28, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 91,082 hours, 16,803 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: AKC7541454653
- Condition: Worn
- Location: Bs 2163
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C TAIL CONE INTERNAL DOUBLER AT FWD LOWER END HAS DEEP CHAFE WEAR FROM LBL-40 TO RBL-40 Y=2163.  REPAIRED CHAFED INNER DOUBLER AND REPLACED 2 EA SPLICE ANGLES ON TAIL CONE AT Y=2163 BETWEEN LBL-40 AND RBL-40, IAW EA 011-5350-01-A8544 AND EO MD11-5350-77800-A (MINOR).
